# SDR SWIA202304240018

- Difficulty date: April 18, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 35,410 hours, 24,928 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Condition: Fumes
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND THROUGHOUT CLIMB TO CRUISE ALTITUDE, AIRCRAFT EMITTED A PUNGENT FUMY ODOR RESEMBLING OIL AND/OR EXHAUST INTO THE FLIGHT DECK. ODOR DISSIPATED IN CRUISE BUT RETURNED DURING FINAL APPROACH FROM 3,000 FT TO LANDING. APU WAS OFF IN BOTH OCCURRENCES. FORWARD FLIGHT ATTENDANT CHARCTERIZED THE SMELL AS RESEMBLING WET PAINT. NO EICAS INDICATIONS PRESENT. (FLT 3948 FILED CLOSED)TROUBLESHOT DURING TAKEOFF AND THROUGHOUT CLIMB TO CRUISE ALTITUDE, AIRCRAFT EMITTED A PUNGENT FUMY ODOR RESEMBLING OIL AND/OR EXHAUST INTO THE FLIGHT DECK. ODOR DISSIPATED IN CRUISE BUT RETURNED DURING FINAL APPROACH FROM 3,000 FT. TO LANDING. APU WAS OFF IN BOTH OCCURRENCES. FORWARD FLIGHT ATTENDANT CHARACTERIZED THE SMELL AS RESEMBLING WET PAINT. IN REFERENCE TO APPLICABLE STEPS IN CRJ 900 FDE SMOKE AND / ABNORMAL SMELL IN THE COCKPIT AIR CONDITIONING TASK FIM 21-21-00-810-806 AND SMOKE AND / OR ABNORMAL SMELL IN PASSENGER CABIN TASK FIM 21-22-00-810-806. REFR TO AML 1123523 FOR L PAC DEFERRAL.
